MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH IEXP DDV TI SLOTTED CONN EXT; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH IEXP DDV TI SLOTTED CONN EXT; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 175450020
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 08/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that dr (b)(6) informed us of another connector which had moved post-operatively.On (b)(6) 2018: initial procedure (overview of used product can be found in the attachments).On (b)(6) 2018 a ct was taken (post-op), because of sudden outage of the left leg.The connector was still well positioned.On (b)(6) 2008 a rx was taken and it became clear that the connector had moved (ct and rx can be found in th attachments).Revision took place on (b)(6) 2008.Defective implants will be returned for analysis.
 
Additional Manufacturer Narrative
(b)(4).Device was not returned for evaluation.A photocopy of the x-ray was provided which revealed the loosening and migration of the reported connector extension.A review of the device history record could not be performed as the lot number is unknown.All complaint trends will be evaluated as a part of the depuy spine monthly complaint review meeting.A definitive root cause cannot be determined with the information provided.In general, patient factors that may affect the performance of the components include patient anatomy, bone quality, activity level, type of activity (low impact vs.High impact), and relevant medical history.Rehabilitation protocol and adherence thereto are unknown.As no systemic trends were found, this complaint file will be closed with no further action required.Should more information and/or the sample be provided at a later time, this complaint will be reopened and device evaluated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
IEXP DDV TI SLOTTED CONN EXT
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7836717
Report Number1526439-2018-50820
Device Sequence Number1189215
Product Code NKB
UDI-Device Identifier10705034251707
UDI-Public(01)10705034251707
Combination Product (Y/N)N
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number175450020
Device Catalogue Number175450020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/06/2018
Supplement Date Received by Manufacturer09/12/2018
Initial Report FDA Received Date08/31/2018
Supplement Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;